# SDR RAIA201501280001

- Difficulty date: January 28, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N839HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145829
- Aircraft time: 26,424 hours, 24,540 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 120397001
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOSS OF CABIN PRESSURE IN FLIGHT, MADE UNSCHEDULED LANDING.  MAINTENANCE INSPECTED ACFT AND SAFE FOR 1 TIME FERRY FLIGHT.  MAINTENANCE REPLACED GROUND AIR VALVE, OPS CHECK GOOD.
